# SDR 06FDEA1067

- Difficulty date: March 14, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  PREVIOUS REPAIR INSTALLED AT FUSELAGE LEFT HAND SIDE AT FR 77 TO FR 77, FS 4181 TO FS 4181, STR 28 TO STR 29.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 53-10-12 FIG 225 SHEET 1.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
